# SDR SIMA20160407007

- Difficulty date: April 7, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,008 hours, 34,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523122409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT STRUCTURE LOWER AFT NUTPLATE HOLE PREVIOUS REPAIR HAS CORROSION.  INSTALLED EXTERNAL DOUBLER, INTERNAL DOUBLER & FILLER FOR SERVICE DOOR CUT OUT STRUCTURE LOWER AFT NUTPLATE HOLE IAW SRM 53-00-04 FIG 208.
